# SDR UIEA2019010700027

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,261 hours, 19,454 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1696C
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE START VALVE LIGHT INDICATION INOP( TRANSFERRED TO MDDR 105584 IAW MEL 80-00-01-01 CAT C - DUE DATE 17JAN19    LP 1023826 -M2 REMOVED AND REPLACED ENGINE START VALVE ASSY IAW AMM 80-11-02 PERFORMED OPS CHECK  NORMAL IAW AMM 71-00-00 CLEARED MDDR 105584 )
